Thunderstorm Wind, Orange
- When
- July 26, 5:20 PM EST
- Where
- Orange County, 1.04 mi E of Fair Oaks
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 41.498, -74.400
Trees and power lines were reported down.
A passing warm front triggered multiple severe thunderstorms across the Lower Hudson Valley, New York City and Long Island.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OKX wrote it up.
A passing warm front triggered multiple severe thunderstorms across the Lower Hudson Valley, New York City and Long Island.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Jul 26, 4:07 PM EST, 1 hour 13 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
507 PM EDT THU JUL 26 2012
.SYNOPSIS...
A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS
EVENING INTO THE FIRST PART OF TONIGHT. A FRONTAL BOUNDARY BECOMES
NEARLY STATIONARY NORTH OF THE AREA FRIDAY MORNING...THEN SEVERAL
IMPULSES WILL AFFECT THE AREA FRIDAY AND FRIDAY NIGHT. LOW
PRESSURE WILL IMPACT THE AREA ON SATURDAY. HIGH PRESSURE RETURNS
FOR THE START OF THE NEW WEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
MAIN CONCERN THIS EVENING AND TONIGHT WILL BE AN AREA OF SHOWERS AND
THUNDERSTORMS SCHEDULED TO PUSH ACROSS THE AREA STARTING AROUND 22Z
AND LASTING THROUGH 05Z. HIGH CONFIDENCE OF TIMING OF STORMS.
THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE REGION IN A
SEVERE THUNDERSTORM WATCH UNTIL 11PM.
CLOUDS HAVE CLEARED OUT ACROSS A LARGE PORTION OF THE CWA AND WITH
RAPID HEATING...RAPID DESTABILIZATION OF THE ATMOSPHERE IS
UNDERWAY. CAPE VALUES ARE EXPECTED TO INCREASE TO 3000 J/KG AND BULK
SHEAR UP TO 40-45 KT.
THE MAIN THREATS WITH ANY STORMS WILL BE DAMAGING WINDS AND LARGE
HAIL...AS LINES AND CLUSTERS OF STORMS DEVELOP. IN ADDITION...AN
ISOLATED TORNADO CAN NOT BE RULED OUT...ESPECIALLY IF ANY LINES OF
STORMS DEVELOP BREAKS IN THEM.
PRECIPITABLE WATER VALUES INCREASE TO 2 INCHES AS LOCALLY HEAVY
RAINFALL WILL BE LIKELY WITH LOCAL URBAN AND LOW LYING FLOODING
POSSIBLE.
AFTER MIDNIGHT...THE SHOWERS AND THUNDERSTORMS WILL DECREASE IN
COVERAGE...AND WILL CONTINUE TO CARRY AT LEAST CHANCE POPS IN THE
FORECAST.
THERE IS A HIGH RISK OF RIP CURRENTS THROUGH THIS EVENING.
&&
.SHORT TERM /6 AM FRIDAY THROUGH 6 AM FRIDAY/...
AS LOW PRES OVER THE GULF OF MAIN DEPARTS...TRAILING COLD FRONT WILL
HOVER JUST NORTH OF THE AREA...AND THE LOCAL AREA SHOULD REMAIN IN
THE WARM SECTOR ON FRIDAY. HIGHS WILL TOP OFF IN THE UPPER 80S TO
LOWER 90S WITH SFC DEWPOINTS IN THE UPPER 60S TO LOWER 70S.
SEVERAL WEAK UPPER LEVEL DISTURBANCES WILL MOVE THROUGH THE REGION
DURING THE DAY...KEEPING SCATTERED SHOWERS AND THUNDERSTORMS IN THE
FORECAST THROUGHOUT THE DAY. SINCE THE AREA IS IN THE WARM
SECTOR...INSTABILITY LEVELS WILL REMAIN QUITE HIGH WITH CAPE VALUES
CLOSE TO 3000 J/KG AND A LIFTED INDEX OVER -6. WITH PWATS OVER
2"...LOCALLY HEAVY RAINFALL IS POSSIBLE. WILL GO AHEAD AND MENTION
GUSTY WINDS AND HEAVY RAIN IN THE FORECAST.
PRECIP TAPERS OFF FRIDAY NIGHT AS LOSS OF DIURNAL HEATING RESULTS IN
A MORE STABLE AIRMASS. SFC LOW PRES THEN MOVES TO AN AREA SOMEWHERE
ALONG THE EASTERN SEABOARD AS AN H5 TROUGH DIGS TOWARDS THE
APPALACHIANS. THERE ARE MODEL INCONSISTENCIES BETWEEN THE NAM AND
THE GFS...BUT FEEL CONFIDENT ENOUGH TO CARRY HIGH CHANCE POPS WITH
CLOUDY SKIES FOR SATURDAY. HIGH WILL TOP OFF IN THE LOW TO MID 80S
WITH TEMPS NEAR 90S IN/AROUND NYC.
THERE IS A MODERATE RISK OF RIP CURRENTS ON FRIDAY.
&&
.LONG TERM /FRIDAY THROUGH THURSDAY/...
UPPER TROUGH OVER THE NORTHEAST DEPARTS ON SUNDAY. WILL KEEP SLIGHT
CHANCE POPS IN THE FORECAST FOR ANY TSTMS THAT MAY DEVELOP WITH ITS
PASSAGE.
WITH THE EXCEPTION OF ISOLATED DIURNALLY DRIVEN CONVECTION EARLY
NEXT WEEK...FORECAST SHOULD REMAIN MAINLY DRY UNTIL NEXT TROUGH
APPROACHES. BETTER CHANCE MID WEEK.
AS FOR TEMPS...DO EXPECT NEAR TO SLIGHTLY ABOVE CLIMO TEMPS THROUGH
MUCH OF THE PERIOD...CLOSE TO MEX NUMBERS.
&&
.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
A COLD FRONT WILL APPROACH THIS EVENING AND THEN REMAIN OVER THE
AREA ON FRIDAY. A SQUALL LINE APPROACHES THE REGION AHEAD OF IT
FRO THIS EVENING.
MAINLY VFR OUTSIDE OF TSTM ACTIVITY...EXCEPT KISP AND KGON MAY
HAVE SOME STRATUS WITH CIGS AROUND 2000FT. SW WINDS OF 10 TO 15
KT...WITH OCCASIONAL GUSTS...AHEAD OF A CONVECTIVE LINE.
HIGH CONFIDENCE IN SQUALL LINE OVER CENTRAL PA/NY...MOVING EAST AT
AROUND 50 KT...AFFECTING THE NYC TERMINALS SOMETIME BETWEEN 23Z
AND 01Z. A BRIEF BURST OF 50+ KT WITH NW WIND SHIFT EXPECTED WITH
THE LINE. OTHERWISE A 1 HR PERIOD OF MVFR/IFR CONDS IN MODERATE
TO HEAVY RAIN AND FREQUENT LIGHTNING AS THE LINE PASSES THROUGH.
ISOLATED TSTMS POSSIBLE AHEAD OF THIS LINE.
CONDITIONS SHOULD IMPROVE FROM W TO E LATE THIS EVENING...THOUGH
SCATTERED SHOWERS MAY LINGER THROUGH 06-07Z.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: WIND GUSTS MAY BE OCCASIONAL INTO EARLY THIS
EVENING. HIGH CONFIDENCE IN TIMING OF SQUALL LINE OF TSTMS BETWEEN
23-01Z. BRIEF WIND SHIFT AND GUSTS TO 50+ KT LIKELY AT THE
TERMINAL WITH TS.
KLGA FCSTER COMMENTS: WIND GUSTS MAY BE OCCASIONAL INTO EARLY THIS
EVENING. HIGH CONFIDENCE IN TIMING OF SQUALL LINE OF TSTMS BETWEEN
23-01Z. BRIEF WIND SHIFT AND GUSTS TO 50+ KT LIKELY AT THE
TERMINAL WITH TS.
KEWR FCSTER COMMENTS: WIND GUSTS MAY BE OCCASIONAL INTO EARLY THIS
EVENING. HIGH CONFIDENCE IN TIMING OF SQUALL LINE OF TSTMS BETWEEN
23-01Z. BRIEF WIND SHIFT AND GUSTS TO 50+ KT LIKELY AT THE
TERMINAL WITH TS.
KTEB FCSTER COMMENTS: WIND GUSTS MAY BE OCCASIONAL INTO EARLY THIS
EVENING. HIGH CONFIDENCE IN TIMING OF SQUALL LINE OF TSTMS BETWEEN
23-01Z. BRIEF WIND SHIFT AND GUSTS TO 50+ KT LIKELY AT THE
TERMINAL WITH TS.
KHPN FCSTER COMMENTS: WIND GUSTS MAY BE OCCASIONAL INTO EARLY THIS
EVENING. HIGH CONFIDENCE IN TIMING OF SQUALL LINE OF TSTMS BETWEEN
23-01Z. BRIEF WIND SHIFT AND GUSTS TO 50+ KT LIKELY AT THE
TERMINAL WITH TS.
KISP FCSTER COMMENTS: WIND GUSTS MAY BE OCCASIONAL INTO EARLY THIS
EVENING. HIGH CONFIDENCE IN TIMING OF SQUALL LINE OF TSTMS BETWEEN
23-02Z. BRIEF WIND SHIFT AND GUSTS TO 50+ KT POSSIBLE AT THE
TERMINAL WITH TS. OCCASIONAL 020FT CIGS INTO EARLY THIS EVENING.
OUTLOOK FOR 18Z FRI THROUGH TUESDAY...
.FRI AFTERNOON THROUGH TUE...MAINLY VFR...THOUGH OCCASIONAL SUB-
VFR PSBL IN AFTERNOON SHOWERS.
&&
.MARINE...
A WARM FRONT IS NOW NORTH OF THE AREA WATERS. SOUTHERLY WINDS HAVE
INCREASED WITH GUSTS BETWEEN 25 AND 30 KTS WITH SEAS AROUND 6 FT.
THEREFORE...WILL KEEP THE SMALL CRAFT ADVISORY GOING. WINDS AND SEAS
ARE EXPECTED TO REMAIN UP ON ALL THE WATERS THROUGH 03Z...THEN ON
THERE IS THE POTENTIAL FOR GUSTS OVER 35 KT WITH THUNDERSTORMS
MOVING THROUGH THIS EVENING INTO THE FIRST PART OF TONIGHT.
FLOW EXPECTED TO GRADUALLY WEAKEN OVERNIGHT...WITH SCA SEAS
CONTINUING.
SEAS ON THE OCEAN GRADUALLY SUBSIDE TO LESS THAN 5 FT ON
FRIDAY...BUT SEAS REMAIN UP ON THE EASTERN OCEAN WATERS THROUGH
FRIDAY NIGHT. SUB-SCA CONDS EXPECTED ON THE WATERS THIS WEEKEND.
WITH A WEAK PRESSURE REGIME...SUB-SCA CONDS EXPECTED THROUGH EARLY
NEXT WEEK.
&&
.HYDROLOGY...
SHOWERS AND THUNDERSTORMS MOVING ACROSS THE CWA THIS EVENING AND
OVERNIGHT WILL PRODUCE FROM A HALF INCH TO ONE AND ONE HALF INCHES
OF QPF...WITH THE HIGHER AMOUNTS ACROSS THE LOWER HUDSON VALLEY AND
INTO SOUTHWESTERN CONNECTICUT. A FEW LOCALLY HIGHER AMOUNTS OF 2 TO
2.5 INCHES CAN NOT BE RULED OUT IN AREA OF THE HEAVIEST RAINFALL.
LOCALIZED MINOR URBAN AND POOR DRAINAGE FLOODING IS LIKELY IN AREAS
OF THE HEAVIEST RAINFALL.
ADDITIONAL RAINFALL POSSIBLE FRIDAY INTO SATURDAY.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR ANZ330-
335-338-340-345.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ350-353-355.
&&
SYNOPSIS...BC/MPS
NEAR TERM...BC/MET/PW
SHORT TERM...MPS
LONG TERM...MPS/PW
AVIATION...
MARINE...BC/MPS
HYDROLOGY...BC/MPSHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 407 PM EDT THU JUL 26 2012 CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-078-079-176-177-272015- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU- 407 PM EDT THU JUL 26 2012 ...SEVERE THUNDERSTORM WATCH 527 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-272015- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 407 PM EDT THU JUL 26 2012 ...SEVERE THUNDERSTORM WATCH 527 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ075-080-081-178-179-272015- KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- SOUTHERN QUEENS-SOUTHERN NASSAU- 407 PM EDT THU JUL 26 2012 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 527 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 313 PM EDT THU JUL 26 2012 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179- 270400- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-NORTHERN QUEENS- NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 313 PM EDT THU JUL 26 2012 ...SEVERE THUNDERSTORMS EXPECTED THIS EVENING... A LINE OF SEVERE THUNDERSTORMS IS CURRENTLY MOVING THROUGH CENTRAL NEW YORK AND CENTRAL PENNSYLVANIA...AND IS ON TRACK TO ENTER THE FORECAST AREA THIS EVENING. THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE...AND ARE NOT LIKELY TO WEAKEN AS THEY APPROACH THE LOCAL AREA. THIS LINE WILL FIRST ENTER THE LOWER HUDSON VALLEY...NORTHEAST NEW JERSEY...AND NEW YORK CITY BETWEEN 5 PM AND 6 PM...AND WILL MOVE EAST INTO CONNECTICUT AND LONG ISLAND BETWEEN 7 PM AND 8 PM. ADDITIONAL THUNDERSTORMS WILL LINGER OVER THE AREA THROUGH MIDNIGHT. SEVERE THUNDERSTORMS ARE CAPABLE OF DAMAGING WINDS OVER 58 MPH AND HAIL OVER 1 INCH IN DIAMETER. FREQUENT AND DANGEROUS LIGHTNING STRIKES ARE EXPECTED WITH THESE STORMS. TORRENTIAL RAIN WITH RATES BETWEEN 1 AND 2 INCHES PER HOUR IS LIKELY...POSSIBLY PRODUCING FLASH FLOODING OVER THE AREA. ISOLATED TORNADOES CANNOT BE RULED OUT. PLEASE STAY ADVISED FOR WARNINGS THAT WILL BE ISSUED. MPS
The Albany radar (KENX), 124 km away, was scanning. The volume nearest the first event began at 22:18 UTC.
14 thunderstorm wind, 2 lightning, 1 hail. Local standard time, as filed.
Trees and power lines were reported down.
A large tree limb was reported down on wires and a house.
A tree fell on a house on South Main Street outside of Harriman.
Scattered trees were reported down in Brewster.
A gust of 52 knots was measured at Tappan Zee Light 14.
Multiple trees were reported down across Mahopac, including one tree down at the corner of Richard Road and Tanya Lane.
A tree was reported down on wires along Banksville Road.
Multiple trees and wires were reported down in Somers.
Multiple trees were reported down around Lake Carmel.
A tree was reported down on a car on Route 22.
A sixty-five foot tree was split in two on Arthur Kill Road.
The Long Island Railroad reported a tree down near Locust Valley.
A tree fell on power lines.
Lightning struck the steeple of Christ Church in Cobble Hill causing the steeple to crash into the sanctuary. This caused scaffolding around the church to collapse on a pedestrian, killing the man.
An 18 year old man received a shock inside his house after it was struck by lightning.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Lightning, Kings | 2012-07-26 | 61 | Male | Outside/Open Areas | Indirect |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2012Every state in 2012This day in weather historyWarnings in New York, July 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 403817, 403764, 403770, 403776, 403771, 403765, 403773, 403778, 403766, 403767, 403769, 403768, 403777, 403772, 403814, 403775, 403812.